Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 8, NWS Marquette, MI

November 24, 2013Delta County, Schoolcraft County, Michigan

NWS Marquette, MI issued this wind advisory at Nov 24, 2013, 9:22 PM EST for Delta County, Schoolcraft County, Michigan. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2013, 9:22 PM EST (02:22 UTC)
Expired
Nov 25, 2013, 10:00 AM EST
In force
13 hr
Issued by
NWS Marquette, MI

Counties Delta County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 104 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS73 KMQT 250222
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
922 PM EST SUN NOV 24 2013

...GUSTY WINDS NEAR THE LAKE MICHIGAN SHORE...

.A STRONG SOUTHWEST FLOW BETWEEN HIGH PRESSURE DRIFTING INTO THE MID
ATLANTIC STATES AND LOW PRESSURE MOVING INTO ONTARIO WILL GUST AS
HIGH AS 45 MPH OVERNIGHT...ESPECIALLY NEAR THE LAKE MICHIGAN SHORE.

MIZ013-014-251100-
/O.NEW.KMQT.WI.Y.0008.131125T0222Z-131125T1500Z/
DELTA-SOUTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE
922 PM EST SUN NOV 24 2013

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. 

HAZARDOUS WEATHER...

 * EXPECT SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS
   AS HIGH AS 45 MPH THROUGH SUNRISE ON MONDAY NEAR THE LAKE MICHIGAN
   SHORE FROM THE STONINGTON PENINSULA EAST TO MANISTIQUE AND THE
   MACKINAC COUNTY LINE. WINDS FARTHER INLAND FROM THE BAY OF GREEN
   BAY AND LAKE MICHIGAN WILL GUST UP TO 30 TO 35 MPH.

IMPACTS...

 * THE GUSTY WINDS MAY CAUSE DOWNED TREE LIMBS AND SPORADIC POWER
   OUTAGES...ESPECIALLY IN OPEN AREAS NEAR THE SHORE.

 * HIGH PROFILE VEHICLES WILL BE SUSCEPTIBLE TO THE STRONG WINDS...
   ESPECIALLY ON HIGHWAY 2 NEAR THE SHORE EAST OF NAHMA JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH
   ARE EXPECTED OR OCCURRING.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

KC
1 follow-up statement
272 
WWUS73 KMQT 250955
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
455 AM EST MON NOV 25 2013

...GUSTY WINDS NEAR THE LAKE MICHIGAN SHORE...

.A STRONG SOUTHWEST FLOW BETWEEN HIGH PRESSURE DRIFTING INTO THE
MID ATLANTIC STATES AND LOW PRESSURE MOVING INTO ONTARIO WILL
GUST AS HIGH AS 45 MPH THIS MORNING...ESPECIALLY NEAR THE LAKE
MICHIGAN SHORE.

MIZ013-014-251500-
/O.CON.KMQT.WI.Y.0008.000000T0000Z-131125T1500Z/
DELTA-SOUTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE
455 AM EST MON NOV 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

HAZARDOUS WEATHER...

 * EXPECT SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS
   HIGH AS 45 MPH THROUGH MID MORNING NEAR THE LAKE MICHIGAN SHORE
   FROM THE STONINGTON PENINSULA EAST TO MANISTIQUE AND THE MACKINAC
   COUNTY LINE. WINDS FARTHER INLAND FROM THE BAY OF GREEN BAY AND
   LAKE MICHIGAN WILL GUST UP TO 30 TO 35 MPH.

IMPACTS...

 * THE GUSTY WINDS MAY CAUSE DOWNED TREE LIMBS AND SPORADIC 
   POWER OUTAGES...ESPECIALLY IN OPEN AREAS NEAR THE SHORE. 

 * HIGH PROFILE VEHICLES WILL BE SUSCEPTIBLE TO THE STRONG 
   WINDS... ESPECIALLY ON HIGHWAY 2 NEAR THE SHORE EAST OF NAHMA 
   JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 50 MPH
   ARE EXPECTED OR OCCURRING.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Nov 24, 6:29 PM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Nov 24, 6:29 PM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
629 PM EST SUN NOV 24 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 252 PM EST SUN NOV 24 2013

UPPER AIR PATTERN CONSISTS OF A CLOSED 500 MB LOW OVER SOUTHERN AZ
WITH A DEEP TROUGH ON THE EAST COAST. THERE IS ALSO A SHORTWAVE OVER
MANITOBA AND SOUTHERN SASKATCHEWAN THAT IS HEADED SOUTHEAST AND WILL
AFFECT THE AREA THIS EVENING. THERE IS ALSO A STRONGER SHORTWAVE
OVER NORTHERN ALBERTA THAT IS ALSO HEADED SOUTHEAST. THIS SHORTWAVE
WILL AFFECT THE AREA LATE TONIGHT INTO MON WITH THIS CARVING OUT A
DEEP TROUGH OVER THE UPPER GREAT LAKES.

NAM BRINGS IN SOME 850-500 MB Q-VECTOR CONVERGENCE THIS AFTERNOON
THROUGH TONIGHT WITH THE DEEPER MOISTURE REMAINING TO THE NORTH OF
THE AREA. NAM SHOWS ISENTROPIC LIFT OVER THE AREA...BUT THE LOW
LEVELS ARE DRY THIS AFTERNOON AND EVENING...BEFORE THE LIFT
LEAVES...BUT THEN THE MOISTURE COMES IN LATE TONIGHT. GFS SHOWS
ABOUT THE SAME THING FOR ISENTROPIC LIFT ON I280K-I290K SURFACES AND
Q-VECTOR CONVERGENCE. THE LIFT IS CAUSED MOSTLY BY WARM AIR
ADVECTION WITH MOISTURE VERY LIMITED FOR TONIGHT AND EVEN FOR MONDAY
AND WILL NOT GO WITH HIGH POPS. ONLY SPOTS THAT WILL HAVE LIKELY
POPS WILL BE THE EASTERN CWA DUE TO SOME LAKE ENHANCEMENT OFF OF
LAKE MICHIGAN THAT WILL AID IN SNOW DEVELOPMENT AS IT IS COLD ENOUGH
WITH SOUTHWEST WINDS TO GET SOME LAKE MICHIGAN ENHANCEMENT THROWN
IN. LAKE MICHIGAN TEMPERATURES ARE AROUND 7C AND 850 MB TEMPERATURES
ARE FORECAST TO BE -4C TO -6C WHICH IS ENOUGH FOR LAKE ENHANCEMENT.
COULD SEE AN INCH OR TWO OVER EASTERN SCHOOLCRAFT AND LUCE COUNTIES
OUT OF THIS EVENT. THERE WILL ALSO BE SOME LAKE SUPERIOR LAKE
ENHANCEMENT IN THE KEWEENAW PENINSULA AND HAVE SOME LIKELY POPS
THERE FOR MON MORNING. 850 MB TEMPERATURES ARE FORECAST TO BE -6C TO
-10C AND LAKE SUPERIOR TEMPERATURES ARE AROUND 4C...SO AGAIN ENOUGH
FOR LAKE ENHANCEMENT WITH WEST WINDS FAVORING THE KEWEENAW. DID NOT
MAKE TOO MANY CHANGES TO THE GOING FORECAST OTHERWISE. FOR
TEMPERATURES...HAVE THE LOWS EARLY TONIGHT...THEN TEMPERATURES
SLOWLY WARMING WITH SOUTHWEST WINDS INCREASING.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 PM EST SUN NOV 24 2013

00Z TUE THROUGH 00Z WED WILL SEE A VIGOROUS SHORTWAVE MOVE THROUGH
THE CWA...DEEPENING A SFC TROUGH OVER LAKE SUPERIOR INTO A WEAK LOW
AND MOVING THAT TO LAKE HURON. COLDER TEMPS WILL MOVE IN WITH THE
SHORTWAVE...GRADUALLY TRANSITIONING 850MB TEMPS FROM -9C UNDER WNW
LOW LEVEL WINDS AT 00Z TUE TO -16C AND N WINDS AT 00Z WED...ALTHOUGH
THE 12Z/24 GFS AND 00Z/24 ECMWF HAVE MORE NNW WINDS WHILE THE 12Z/24
NAM HAS NNE WINDS DUE TO THE SFC LOW BEING FARTHER S. THIS WILL
INITIALLY FAVOR NW AND NE UPPER MI FOR MODERATE TO HEAVY LES...BUT
WILL GRADUALLY TRANSITION TO N WIND LES /ENHANCED BY THE SHORTWAVE
AS IT MOVES THROUGH/. ALSO...INTERIOR LOCATIONS MAY SEE SOME SNOW AS
A RESULT OF THE SHORTWAVE. LOW LEVEL WINDS WILL NOT BE COMPLETELY
UNIDIRECTIONAL...BUT DEEP MOISTURE AND SHORTWAVE SUPPORT SHOULD BE
ABLE TO OFFSET THAT TO SOME DEGREE. SINCE CONFIDENCE IN
INCREASING...QPF AND SNOW AMOUNTS WERE INCREASED IN THE FORECAST AS
PREVIOUS GRIDS HAD QPF THAT WAS COMPARABLE TO LARGER SCALE GFS AND
ECMWF MODELS IN SOME /NOT ALL/ GRIDS IN THIS TIME FRAME. CURRENT
THINKING IS THAT QPF FOR THE 24 HOUR PERIOD WILL BE 0.2-0.4 INCHES
NEAR LAKE SUPERIOR WITH SOME GREATER AREAS OF MORE THAN 0.4 INCHES
OF QPF FROM NEAR ROCKLAND TO HOUGHTON AND OVER ERN ALGER COUNTY
WHERE THE WNW WINDS WILL KEEP LES BANDS LONGER...AND A LOWER AREA
NEAR MARQUETTE AND SKANDIA WHERE QPF MAY END UP AT 0.2 INCHES OR
LESS. WITH SLR VALUES AVERAGING JUST UNDER 20 TO 1 THROUGH THE TIME
PERIOD...SNOWFALL AMOUNTS MAY GENERALLY BE 4-6 INCHES IN MOST AREAS
NEAR LAKE SUPERIOR...WITH THE GREATER QPF AREAS HAVING BETTER
POTENTIAL FOR GREATER THAN 6 INCHES DURING THE PERIOD. KEEP IN MIND
THAT THESE ARE VERY GENERAL NUMBERS AND CONFIDENCE IN THESE NUMBERS
IS FAR FROM WHAT IS NEEDED FOR HEADLINE DECISIONS. BEST GUESS ON ANY
HEADLINES WOULD BE THAT ADVISORIES MAY BE NEEDED IN MOST LAKESHORE
AREAS WITH WARNINGS POSSIBLY NEEDED IN THE AREAS OUTLINED FOR
GREATER QPF TOTALS.

WITH THE FORCING FROM THE SHORTWAVE E OF THE CWA BY 00Z WED...PRECIP
WILL BE MORE PURE LES. UNCERTAINTY ABOUT WIND DIRECTIONS AT 00Z WED
IS REDUCED BY 06Z WED AS NAM/GFS/ECMWF SHOW CYCLONICALLY CURVED NNE
WINDS OVER LAKE SUPERIOR AND -16C 850MB TEMPS. THE LOW LEVEL WINDS
WILL BE NEARLY UNIDIRECTIONAL AND RELATIVELY LIGHT WITH INVERSION
HEIGHTS AROUND 7KFT THROUGH 12Z WED...WHICH WILL SUPPORT HIGHER SNOW
TO LIQUID RATIOS. AFTER 12Z WED...SFC RIDGING THAT WILL MOVE OVER
THE CWA LATE WED INTO WED NIGHT WILL BRING DRYING AIR AND DECREASING
INVERSION HEIGHTS FROM W TO E WED INTO EARLY WED NIGHT. THINK THAT
LES WILL CONTINUE /WHILE WEAKENING/ OVER NCENTRAL/ERN UPPER MI INTO
WED EVENING AND EVEN EARLY WED NIGHT. WHILE PRECIP AMOUNTS DURING
THIS PERIOD ARE MORE UNCERTAIN...3-6 INCHES FROM 00Z WED TO 00Z THU
/MOST OF WHICH FALLS TUE NIGHT/ SEEMS REASONABLE...WITH LOCALLY
GREATER AMOUNTS CERTAINLY POSSIBLE.

AFTER WED...THE PATTERN IS MUCH MORE UNCERTAIN AND WEATHER DURING
THIS TIME LOOKS TO NOT BE VERY IMPACTFUL.
&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 628 PM EST SUN NOV 24 2013

A GUSTY SW WIND APRCHG 30 KTS AT IWD WL ADVECT LLVL DRY AIR INTO UPR
MI INTO THE EARLY MRNG HRS ON MON...SO EXPECT VFR CONDITIONS DESPITE
QUITE A BIT OF MID CLD COVER. BUT AS A STRONG DISTURBANCE NOW NEAR
LK WINNIPEG AND ITS ATTENDANT SFC COLD FNT DIG SEWD TOWARD THE UPR
LKS...EXPECT MVFR CONDITIONS TO DVLP OVER THE W AT IWD AND CMX BY
SUNRISE. WITH A STRONG UPSLOPE W WIND...THE FROPA WL BRING IFR
CONDITIONS FOR A COUPLE HRS AT CMX DURING THE MRNG. ALTHOUGH SOME
MVFR CIGS MAY OCCUR AT SAW WITH THE FROPA...DOWNSLOPE NATURE OF THE
FLOW INDICATES THIS CONDITION WL BE MARGINAL. THE BEST CHC OF MORE
PERSISTENT MVFR WX ON MON WL BE AT CMX WITH A MORE PRONOUNCED
UPSLOPE W WIND...WHICH WL GUST AS HI AS 30 KTS AT THIS EXPOSED
LOCATION WITH A SLOW INFLUX OF COLDER AIR/DESTABILIZATION.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 252 PM EST SUN NOV 24 2013

SW GALES EXPECTED OVER NORTH CENTRAL LAKE SUPERIOR AND THE NORTHERN
LAKE MICHIGAN ZONES TONIGHT INTO MON MORNING AND WILL CONTINUE THE
GALE WARNING IN LAKE SUPERIOR DUE TO CHANNELED FLOW BETWEEN THE
KEWEENAW AND ISLE ROYALE. WINDS TURN TO NORTHWEST ON MONDAY INTO
TUESDAY AND REMAIN UP TO 30 KTS. GETS CLOSE TO GALES ON LAKE
SUPERIOR AGAIN TUE NIGHT INTO WED AND WILL HAVE TO WATCH THIS EVENT
FOR NOW. WINDS THEN STAY BELOW 20 KNOTS FOR THE REST OF THE FORECAST
PERIOD.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
  GALE WARNING UNTIL 8 AM EST MONDAY FOR LSZ263-264.

LAKE MICHIGAN...
  GALE WARNING FROM 10 PM THIS EVENING TO NOON EST MONDAY FOR
     LMZ248-250.

&&

SHORT TERM...07
LONG TERM...TITUS
AVIATION...KC
MARINE...07
Hazardous weather outlook, Nov 24, 3:07 PM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
307 PM EST SUN NOV 24 2013

MIZ001>007-009-084-085-251100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
307 PM EST SUN NOV 24 2013 /207 PM CST SUN NOV 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLOWABLE LAKE EFFECT SNOW IS POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY
ALONG MUCH OF LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

MIZ010>014-251100-
IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
307 PM EST SUN NOV 24 2013 /207 PM CST SUN NOV 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-251100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
307 PM EST SUN NOV 24 2013 /207 PM CST SUN NOV 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED OVER WESTERN LAKE SUPERIOR
TONIGHT. SEE THE LATEST MARINE WEATHER MESSAGE AND LAKE SUPERIOR FORECAST
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-251100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
307 PM EST SUN NOV 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED TONIGHT. SEE THE LATEST
MARINE WEATHER MESSAGE AND LAKE SUPERIOR FORECAST FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED MONDAY MORNING. SEE THE
LATEST MARINE WEATHER MESSAGE AND LAKE SUPERIOR FORECAST FOR FURTHER
DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

TITUS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 4:52 AM ESTLake Effect Snow AdvisoryMQTAlger, Baraga, Gogebic, Houghton, Keweenaw, Marquette and 1 more58 hr
Nov 25, 4:17 PM ESTGale WatchMQT12 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.